# SDR DHL9872652C

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ext Pwr Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, EXT POWER ACCESS DOOR CUTOUT HAS ANGLE CRACKED AT LOWER EDGE OF CUTOUT.  REMOVED AND INSTALLED NEW ANGLE PER SRM 51-40-3, 2 BY 1 BY 9.5, N/R 3270.
